# SDR DALA2016062404960

- Difficulty date: June 23, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,689 hours, 20,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Out Of Adjust
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH GUARD TURNS SWITCH OFF.  ADJUSTED SPRING ON SWITCH GUARD AS NECESSARY.
